# SDR ASOA201101087

- Difficulty date: May 31, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 16,575 hours, 11,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, LEFT WEB CORRODED.  REMOVED CORROSION ORIGINAL THICKNESS =.035" MATERIAL REMOVED =.0045" DEEP X18"X.75". REMAINING MATERIAL THICKNESS = .0305" WITHIN ALLOWABLE LIMITS.
